MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941848300
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in a coronary artery.A 3.00 x 48mm synergy xd drug-eluting stent was selected for use.However, upon opening the package, the stent flared off the balloon incorrectly.Stent was not used due to it not being safely on the balloon it came on.The procedure was completed with another of same device.There were no patient complications.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in a coronary artery.A 3.00 x 48mm synergy xd drug-eluting stent was selected for use.However, upon opening the package, the stent flared off the balloon incorrectly.Stent was not used due to it not being safely on the balloon it came on.The procedure was completed with another of same device.There were no patient complications.It was further reported that the stent was damaged on the balloon and not dislodged.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23946154
Report Number2124215-2026-00138
Device Sequence Number7844889
Product Code NIQ
UDI-Device Identifier08714729985228
UDI-Public(01)08714729985228(17)260903(10)34816238
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/03/2026
Device Model NumberH7493941848300
Device Catalogue NumberH7493941848300
Device Lot Number0034816238
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer01/02/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date01/26/2026
Date Device Manufactured09/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown